# SDR UPS04142862

- Difficulty date: July 31, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 2LA00269900
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE AND LIGHT INOP.  PLACED ON MEL 52-73-01-1 M285209 ASSIGNED.  PART ORDERED.  BUZZER OPS NORMAL.
